CSpace  > 计算数学与科学工程计算研究所
rosseland方程及其均匀化方程的存在性理论
张乔夫; 崔俊芝
2012
Source Publication应用数学和力学
ISSN1000-0887
Volume33Issue:12Pages:1487
Abstract给出了带一般增长条件的Rosseland型方程解的整体有界性和存在性.在一个闭凸集中定义一个线性化映射.像集是预紧的且这个映射是连续的,因此存在一个不动点.利用多尺度展开方法可得均匀化方程.这个方程满足类似的增长条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49976
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张乔夫,崔俊芝. rosseland方程及其均匀化方程的存在性理论[J]. 应用数学和力学,2012,33(12):1487.
APA 张乔夫,&崔俊芝.(2012).rosseland方程及其均匀化方程的存在性理论.应用数学和力学,33(12),1487.
MLA 张乔夫,et al."rosseland方程及其均匀化方程的存在性理论".应用数学和力学 33.12(2012):1487.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张乔夫]'s Articles
[崔俊芝]'s Articles
Baidu academic
Similar articles in Baidu academic
[张乔夫]'s Articles
[崔俊芝]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张乔夫]'s Articles
[崔俊芝]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.